# SDR SWIA2020031049228

- Difficulty date: January 23, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME 513.00 HAS HEAVY CORROSION PITTING FROM APPROXIMATELY STGR 4RH Â€“ STGR 7RH (MARKED)   (C CHECK) RO 3/7/2020    BLENDED OUT CRROSION ON FS 513 FRAME RH AT STRINGER 4R TO 7R AND FOUND ACCEPTABLE TO ENGINEERING REF REO.
